# SDR SWAA2016070753586

- Difficulty date: June 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,901 hours, 47,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Part number: 65C33214
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ESCAPE STRAP HATCH HOOK SCREW CORRODED.  R & R THE SCREW IAW DWG.
